MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Codes Signal Artifact/Noise (1036); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia ablation (avrt), signal issues resulted in a procedural delay.The advisor hd grid mapping catheter was prepped and inserted through an 8.5fr fast-cath hemostasis introducer, however, despite using the insertion tool difficulty passing through the hemostasis valve was noted.When the catheter was finally in the right atrium, the catheter appeared distorted and the egm signals were noisy.The catheter connector cable was replaced but this did not resolve the issue.Troubleshooting was done on the "horsetail", but the problem still persisted.The catheter was replaced with another advisor hd grid but experienced the same difficulty inserting through the valve and saw the same distortion and noisy signals.The second advisor hd grid catheter was replaced with a flexibility se catheter and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One bi-directional, curve d-f, sensor enabled, advisor hd grid mapping catheter was received for evaluation.Electrodes 2-3, 6, 11, and 14 read as open circuits, consistent with the reported event.Multiple electrode rings were displaced and conductor wires were noted to be protruding the pellethane tubing, and the corresponding conductor wires were fractured proximal to the weld joint on the electrode ring, consistent with the open circuit detected.The catheter was inserted and removed from an 8.5 f agilis with no anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the displaced electrode and fractured conductor wire remains unknown.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22912019
Report Number3008452825-2025-00424
Device Sequence Number9184718
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10448810(17)270630
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10448810
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale